| Model Number |
FP7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Decreased (4468)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include hypotony as a known complication.The device history record for the reported lot was reviewed and no issues were observed.The product was manufactured, tested, and released per validated procedures.The explanted valve underwent visual inspection and functional testing.No issues were found with the device during visual inspection.A steady state pressure test was also conducted on the unit to mimic the physiological flow conditions of the eye, where the resulting pressure in the system measured and yielded passing results.The returned valve met the acceptance criteria and performed as expected.The issue of low iop as reported by customer could not be replicated or confirmed.
Event or Problem Description
Explant of fp7 due to suspected "over filtering." would like to have it checked to see if the tube is defective.